# SDR EISA95471

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 546.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS RIGHT WING INTERNAL RIB AT WS 546.50 LOWER FLANGE.  INSTALLED DOUBLER PER SRM 57-10-05.  (M)
